# SDR USAA2008123092349

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 30,722 hours, 11,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE: 8371748 FLT NR 162 LAS-SJC.  FLASHLIGHT UNDER FORWARD GALLEY JUMPSEAT IS INOPERATIVE.  R&R FORWARD FLASHLIGHT BATTERY.  OPS CHECK WAS GOOD.
